# SDR SWIA200921836

- Difficulty date: March 3, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 28,808 hours, 40,337 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT OUTBOARD WING STRINGER NR 10 CRACKED.  REPAIRED PER IC 2009-120/01709.
